# SDR AWXA9900353

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 9
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SEAT 9 RT EMERGENCY EXIT LIGHT INOP.  REPAIRED WIRING, OPS CK NML.
